# SDR QXEA200300990

- Difficulty date: August 11, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 9,838 hours, 14,053 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CARGO DOOR UPPER AFT CORNER INSIDE VERTICAL FRAME AT CONNECTION TO FIRST CROSS FRAME HAS A DRILL GOUGE WITH A CRACK. REPAIRED IAW DHC-8 SRM 51-00-06, 51-20-16 AND 51-20-36.
